Open Access iconOpen Access

ARTICLE

crossmark

Redefined Extended Cubic B-Spline Functions for Numerical Solution of Time-Fractional Telegraph Equation

Muhammad Amin1, Muhammad Abbas2,*, Dumitru Baleanu3,4,5, Muhammad Kashif Iqbal6, Muhammad Bilal Riaz7

1 Department of Mathematics, National College of Business Administration & Economics, Lahore, 54660, Pakistan
2 Department of Mathematics, University of Sargodha, Sargodha, 40100, Pakistan
3 Department of Mathematics, Faculty of Arts and Sciences, Cankaya University, Ankara, 06530, Turkey
4 Department of Medical Research, China Medical University Hospital, China Medical University, Taichung, 40402, Taiwan
5 Institute of Space-Sciences, Bucharest, 077125, Romania
6 Department of Mathematics, Government College University, Faisalabad, 38000, Pakistan
7 Department of Mathematics, University of Management and Technology, Lahore, 54700, Pakistan

* Corresponding Author: Muhammad Abbas. Email: email

(This article belongs to the Special Issue: Modeling Real World Problems with Mathematics)

Computer Modeling in Engineering & Sciences 2021, 127(1), 361-384. https://doi.org/10.32604/cmes.2021.012720

Abstract

This work is concerned with the application of a redefined set of extended uniform cubic B-spline (RECBS) functions for the numerical treatment of time-fractional Telegraph equation. The presented technique engages finite difference formulation for discretizing the Caputo time-fractional derivatives and RECBS functions to interpolate the solution curve along the spatial grid. Stability analysis of the scheme is provided to ensure that the errors do not amplify during the execution of the numerical procedure. The derivation of uniform convergence has also been presented. Some computational experiments are executed to verify the theoretical considerations. Numerical results are compared with the existing schemes and it is concluded that the present scheme returns superior outcomes on the topic.

Keywords


Cite This Article

APA Style
Amin, M., Abbas, M., Baleanu, D., Iqbal, M.K., Riaz, M.B. (2021). Redefined extended cubic b-spline functions for numerical solution of time-fractional telegraph equation. Computer Modeling in Engineering & Sciences, 127(1), 361-384. https://doi.org/10.32604/cmes.2021.012720
Vancouver Style
Amin M, Abbas M, Baleanu D, Iqbal MK, Riaz MB. Redefined extended cubic b-spline functions for numerical solution of time-fractional telegraph equation. Comput Model Eng Sci. 2021;127(1):361-384 https://doi.org/10.32604/cmes.2021.012720
IEEE Style
M. Amin, M. Abbas, D. Baleanu, M.K. Iqbal, and M.B. Riaz "Redefined Extended Cubic B-Spline Functions for Numerical Solution of Time-Fractional Telegraph Equation," Comput. Model. Eng. Sci., vol. 127, no. 1, pp. 361-384. 2021. https://doi.org/10.32604/cmes.2021.012720



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 2832

    View

  • 1635

    Download

  • 0

    Like

Share Link